# SDR FDEA201006262205

- Difficulty date: June 26, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827159
- Condition: Corroded
- Location: Bs 720a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 720A LBL 25 TO LBL 45. CUTOUT DAMAGED AREA, FABRICATED 2 EA. REPAIR ANGLES, HEAT TREATED TO T6 CONDITION.  FABRICATED FILLER AND INSTALLED REPAIR PARTS IAW SRM 53-10-8, FIG 8, SRM 51-10-2, & FAS ER NR 2-37158-801, REV A.
